Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6494 Publications


1987 | Journal Article | IST-REx-ID: 3659
Charlesworth B, Coyne J, Barton NH. The relative rates of evolution of sex chromosomes and autosomes. American Naturalist. 1987;130(1):113-146.
View | Download (ext.)
 

1987 | Journal Article | IST-REx-ID: 3660
Barton NH, Turelli M. Adaptive landscapes, genetic distance, and the evolution of quantitative characters. Genetical Research. 1987;49(2):157-174. doi:10.1017/S0016672300026951
View | DOI | Download (ext.)
 

1987 | Journal Article | IST-REx-ID: 3661
Barton NH, Rouhani S. The frequency of shifts between alternative equilibria. Journal of Theoretical Biology. 1987;125(4):397-418. doi:10.1016/S0022-5193(87)80210-2
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4098
Edelsbrunner H, Stöckl G. The number of extreme pairs of finite point-sets in Euclidean spaces. Journal of Combinatorial Theory Series A. 1986;43(2):344-349. doi:10.1016/0097-3165(86)90075-0
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4099
Edelsbrunner H, Welzl E. Halfplanar range search in linear space and O(n0.695) query time. Information Processing Letters. 1986;23(5):289-293. doi:10.1016/0020-0190(86)90088-8
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4103
Edelsbrunner H, Welzl E. On the maximal number of edges of many faces in an arrangement. Journal of Combinatorial Theory Series A. 1986;41(2):159-166. doi:10.1016/0097-3165(86)90078-6
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4104
Edelsbrunner H, Guibas L, Stolfi J. Optimal point location in a monotone subdivision. SIAM Journal on Computing. 1986;15(2):317-340. doi:10.1137/0215023
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4105
Edelsbrunner H, O’Rourke J, Seidel R. Constructing arrangements of lines and hyperplanes with applications. SIAM Journal on Computing. 1986;15(2):341-363. doi:10.1137/0215024
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4106
Edelsbrunner H, Waupotitsch R. Computing a ham-sandwich cut in two dimensions. Journal of Symbolic Computation. 1986;2(2):171-178. doi:10.1016/S0747-7171(86)80020-7
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4107
Edelsbrunner H, Haussler D. The complexity of cells in 3-dimensional arrangements. Discrete Mathematics. 1986;60(C):139-146. doi:10.1016/0012-365X(86)90008-7
View | DOI
 

Search

Filter Publications